# SDR ZZDA2011659

- Difficulty date: August 27, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N261AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING STRIP COVER BROKEN AT ROW 1.  REMOVED AND REPLACED APPROXIMATLEY 24 INCHES OF PHOTOILLUMINESCENT STRIP REF AMM 33-51.  OK FOR SERVICE.
